# SDR DALA1017290695

- Difficulty date: July 21, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 40,474 hours, 15,755 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW NOTED L PACK HOT IN AUTO AND OKAY IN STANDBY.  ODOR AND VISIBLE SMOKE IN AUTO.  MAINTENANCE COULD NOT DUPLICATE SMOKE OR ODOR.  RAN PACK AND CHANGED THE LT PACK MIX MANIFOLD SENSOR.  OPERATIONAL CHECK NORMAL (2010-D0882)(DL757101941).
